Alert archive / Connecticut / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 36, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 18, 2018, 7:15 PM EDT for Northwest Hills Planning Region, Connecticut; Dutchess County, New York. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2018, 7:15 PM EDT (23:15 UTC)
- Expired
- Jun 18, 2018, 7:39 PM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Northwest Hills Planning Region, CT, Dutchess County, NY
The radar
The Brookhaven radar (KOKX), 111 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:18 PM EDT | TSTM WND DMG | Sharon, CT | TREE ACROSS ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -297 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
799
WUUS51 KALY 182315
SVRALY
CTC005-NYC027-190015-
/O.NEW.KALY.SV.W.0036.180618T2315Z-180619T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
715 PM EDT MON JUN 18 2018
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Litchfield County in northern Connecticut...
Northeastern Dutchess County in east central New York...
* Until 815 PM EDT.
* At 713 PM EDT, a severe thunderstorm was located over Amenia, or 17
miles east of Rhinebeck, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Sharon around 720 PM EDT.
Cornwall Bridge around 725 PM EDT.
Falls Village around 730 PM EDT.
Torrington and Norfolk around 740 PM EDT.
Winsted around 745 PM EDT.
New Hartford and New Hartford Center around 750 PM EDT.
Canton around 755 PM EDT.
Other locations impacted by this severe thunderstorm include
Cornwall, West Torrington, South Canaan, Haight Vineyard, Lithgow,
Hoxie Corner, Wrightville, Smithfield, South Amenia and East
Litchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4167 7372 4179 7368 4193 7371 4203 7301
4197 7303 4197 7289 4190 7291 4189 7294
4185 7295 4184 7294 4183 7294 4181 7295
4180 7302 4166 7299
TIME...MOT...LOC 2313Z 262DEG 45KT 4185 7359
HAIL...<.75IN
WIND...60MPH
$$
MSE2 follow-up statements
761
WWUS51 KALY 182336
SVSALY
Severe Weather Statement
National Weather Service Albany NY
736 PM EDT MON JUN 18 2018
NYC027-182345-
/O.CAN.KALY.SV.W.0036.000000T0000Z-180619T0015Z/
Dutchess NY-
736 PM EDT MON JUN 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUTCHESS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4167 7352 4196 7349 4203 7301 4197 7303
4197 7289 4190 7291 4189 7294 4181 7295
4180 7302 4166 7299
TIME...MOT...LOC 2335Z 259DEG 45KT 4184 7325
$$
CTC005-190015-
/O.CON.KALY.SV.W.0036.000000T0000Z-180619T0015Z/
Litchfield CT-
736 PM EDT MON JUN 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR LITCHFIELD COUNTY...
At 735 PM EDT, a severe thunderstorm was located near Cornwall
Bridge, or near Torrington, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Torrington and Northwest Harwinton around 745 PM EDT.
Winsted around 750 PM EDT.
New Hartford and New Hartford Center around 755 PM EDT.
Canton around 800 PM EDT.
Other locations impacted by this severe thunderstorm include South
Norfolk, Cornwall, West Torrington, Torringford, South Canaan, Haight
Vineyard, Pequabuck, Mooreville, Kelly Corner and Mill Brook.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4167 7352 4196 7349 4203 7301 4197 7303
4197 7289 4190 7291 4189 7294 4181 7295
4180 7302 4166 7299
TIME...MOT...LOC 2335Z 259DEG 45KT 4184 7325
HAIL...<.75IN
WIND...60MPH
$$
MSE726
WWUS51 KALY 182339
SVSALY
Severe Weather Statement
National Weather Service Albany NY
739 PM EDT MON JUN 18 2018
CTC005-182348-
/O.CAN.KALY.SV.W.0036.000000T0000Z-180619T0015Z/
Litchfield CT-
739 PM EDT MON JUN 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR LITCHFIELD COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 4167 7352 4196 7349 4203 7301 4197 7303
4197 7289 4190 7291 4189 7294 4181 7295
4180 7302 4166 7299
TIME...MOT...LOC 2337Z 262DEG 45KT 4185 7319
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:14 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 18, 7:14 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Albany NY 714 PM EDT Mon Jun 18 2018 .SYNOPSIS... Scattered showers and thunderstorms will diminish this evening with the passage of the cold front. A more seasonable airmass takes over Tuesday and should last for the remainder of the week with much lower humidity. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... All headlines for the region have been cancelled or dropped as of 7 PM EDT. Leading edge of the convection was progressing east-southeast as convective instability in its wake continues to dissipate. After close coordination with neighboring offices and SPC, we dropped the severe thunderstorm watch at 7 PM EDT. The cold front remains upstream and crossing northern Lake Ontario as enhanced 1-minute GOES-16 satellite imagery reveals not much convective upgrowth at this time. As peak heating is well done and LAPS/SPC mesoscale windows show CAPES less than 1000 j/kg and best thunderstorm activity upstream of the cold front, we will drop PoPs back to chc-sct at this time. As the remainder of the evening progresses, so does the upstream cold front that per the HRRR/RAP will progress southward and clear the Dacks and Lake George Saratoga Region before midnight, Capital Region around midnight and south of I90 between 3-6 AM EDT Tuesday. So we will attempt to time this in the forecast/grids. Temperatures will slowly cool off with fropa from north to south with 50s across the Dacks to near 70F for mid-Hudson Valley and NW CT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... Overall a rather quiet period of weather is expected in the wake of the cold front with noticeable drier and cooler/seasonable weather as we welcome the official start of summer on Thursday. A couple of items of note are the cold front that pushes through the region today is expected to become quasi-stationary between I70-I80 with a weak wave passing through the digging trough from central Canada late Wednesday into Wednesday night. Clouds and perhaps some showers near the I84 corridor where we will place slight chance PoPs. Meanwhile another cold front from the north with limited moisture is forecast to slide southward as well. At this time, this front will be accompanied by partial cloud coverage and a wind shift. By Thursday, looks a really nice day setting up with a near 1020MB surface high sliding southeast from Canada across the Great Lakes and into the northeast. Temperatures mainly into the 70s under summer sunshine as H850 temperatures are expected to be around 10C. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A dry end to the week will transition into a wet period by the beginning of next week. High pressure will give way to a slowly moving system originating near the Oklahoma and Texas panhandles. It will be centered near northern Missouri on Friday, and is expected to reach western New York on Sunday. A weak warm front will stay south of our forecast area through the end of the week with this system, keeping heat at bay. Behind the low as it moves on to the Atlantic Provinces, a cold front from the north will usher in cooler and drier air after Monday. High temperatures each day will range from around 70 degrees in the higher elevations, to the lower 80s down the Hudson Valley. Low temperatures will range from the mid 40s to around 60 degrees Friday night, and the upper 50s to mid 60s Saturday and Sunday nights. && .AVIATION /23Z MONDAY THROUGH SATURDAY/... A front will move across the local area tonight. Ahead of the front, a pre frontal trough will bring showers and thunderstorms late this afternoon and evening. After 07-09z the front will clear through the region brining fair weather back into the region. Ceilings and visibilities will be VFR early this afternoon. As showers and thunderstorms develop from northwest to southeast, ceilings and visibilities may drop to MVFR/IFR. Winds will be out of the southwest this afternoon 10-15 knots with isolated gusts to 25kts. As the front moves through the region overnight, winds will shift to the west-northwest around 10-15 knots. Outlook... Tuesday: Low Operational Impact. Breezy NO SIG WX. Tuesday Night: No Operational Impact. NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. Thursday Night: No Operational Impact. NO SIG WX. Friday: No Operational Impact. NO SIG WX. Friday Night: No Operational Impact. NO SIG WX. Saturday: Low Operational Impact. Slight Chance of SHRA. && .FIRE WEATHER... Scattered to numerous showers and thunderstorms into the evening hours as winds become breezy as well with southwest winds gusting up to 30 mph into the evening hours. A drier and more seasonable airmass takes hold Tuesday and through most of the upcoming week, with RH values falling into the 35 to 45 percent range. North-northwesterly winds may gust to near 20 mph. Similar temperatures and humidity Wednesday but with lighter winds. && .HYDROLOGY... Scattered to numerous showers and thunderstorms into this evening and tonight as a cold front interacts with a hot and humid airmass. There is copious moisture to work with and potential for backbuilding storms with winds parallel to the frontal boundary. Precipitable water values are forecast to be 2-2.25 inches, which is near the climatological daily maximum. So storms are certainly capable of heavy rainfall, with a threat for urban and small stream flooding as well as isolated flash flooding. The mitigating factor will be the fast movement of the system and antecedent conditions are quite dry the past couple of weeks. While basin average amounts are expected to range between 0.50 and 1.00 inches, locally higher amounts are likely. Drier weather returns for most of the region the remainder of the week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .CLIMATE... Record highs for today and preliminary data... TIED! Albany NY - 97 degrees 1957 and 2018 (records date back to 1874) Glens Falls NY - 93 degrees 1994 (records date back to 1949) NEW! Poughkeepsie NY - 94 degrees in 2018. Old record of 93 degrees 1957 (records date back to 1931) && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...BGM/Thompson NEAR TERM...BGM SHORT TERM...BGM LONG TERM...ELH AVIATION...VTK FIRE WEATHER...BGM/Thompson HYDROLOGY...BGM/Thompson CLIMATE...BGM
Hazardous weather outlook, Jun 18, 2:58 PM EDT, 4 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 258 PM EDT Mon Jun 18 2018 NYZ059>061-063>066-191200- Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster- Eastern Ulster-Western Dutchess-Eastern Dutchess- 258 PM EDT Mon Jun 18 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is portions of the eastern Catskills, mid Hudson Valley and Taconics. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Isolated damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later today. NYZ038-191200- Southern Herkimer- 258 PM EDT Mon Jun 18 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Southern Herkimer County. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Isolated damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ039>041-043-048>050-052>054-083-084-VTZ015-191200- Southern Fulton-Montgomery-Northern Saratoga-Northern Washington- Western Schenectady-Eastern Schenectady-Southern Saratoga- Eastern Albany-Western Rensselaer-Eastern Rensselaer- Southeast Warren-Southern Washington-Eastern Windham- 258 PM EDT Mon Jun 18 2018 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of the Capital Region, Mohawk Valley, Saratoga Region and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ001-191200- Northern Berkshire- 258 PM EDT Mon Jun 18 2018 This Hazardous Weather Outlook is for the northern Berkshires. .DAY ONE...This Afternoon and Tonight. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later today. NYZ032-033-042-051-082-VTZ013-014-191200- Northern Herkimer-Hamilton-Northern Warren-Western Albany- Northern Fulton-Bennington-Western Windham- 258 PM EDT Mon Jun 18 2018 ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of the Adirondacks and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ047-191200- Schoharie- 258 PM EDT Mon Jun 18 2018 ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Schoharie County. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Isolated damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CTZ001-013-MAZ025-NYZ058-191200- Northern Litchfield-Southern Litchfield-Southern Berkshire- Western Greene- 258 PM EDT Mon Jun 18 2018 This Hazardous Weather Outlook is for northwestern Connecticut, southern Berkshires and portions of the Taconics. .DAY ONE...This Afternoon and Tonight. There is a slight risk for severe thunderstorms this afternoon and evening, as a cold front moves southward. Isolated damaging wind gusts will be the main threat from these thunderstorms. In addition, thunderstorms may contain locally heavy rainfall, and could lead to some flooding of poor drainage and low lying areas and possibly isolated flash flooding. Thunderstorms should track toward the east southeast at 20 to 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later today.
In the hours before
Local storm report, Jun 18, 6:26 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
626 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG BRATTLEBORO 42.86N 72.57W
06/18/2018 WINDHAM VT NWS EMPLOYEE
LARGE TREE BRANCHES DOWN ALONG INTERSTATE 91 JUST NORTH
OF EXIT 3.
&&
EVENT NUMBER ALY1800223
LJLLocal storm report, Jun 18, 6:28 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
628 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 4 WNW BURNT HILLS 42.93N 73.97W
06/18/2018 SARATOGA NY NWS EMPLOYEE
WIRES DOWN ON JOCKEY STREET NEAR CHARLTON ROAD.
&&
EVENT NUMBER ALY1800224
LJLLocal storm report, Jun 18, 6:29 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
629 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG LONDONDERRY 43.23N 72.81W
06/18/2018 WINDHAM VT 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1800225
11Local storm report, Jun 18, 6:30 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 3 SSW GANSEVOORT 43.15N 73.67W
06/18/2018 SARATOGA NY NWS EMPLOYEE
TREE DOWN ON WIRES NORTH OF DUNKIN ROAD.
&&
EVENT NUMBER ALY1800226
LJLSpecial weather statement, Jun 18, 6:33 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
633 PM EDT MON JUN 18 2018
MAZ001-NYZ054-061-VTZ013-182300-
Northern Berkshire-Eastern Columbia-Eastern Rensselaer-Bennington-
633 PM EDT MON JUN 18 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKSHIRE...
SOUTHEASTERN RENSSELAER AND SOUTHWESTERN BENNINGTON COUNTIES...
At 632 PM EDT, showers with some embedded thunder and strong, gusty
winds were located near Berlin, or 12 miles northwest of Pittsfield,
moving east at 60 mph.
Winds in excess of 40 mph are possible with this storm.
This storm will be near...
Adams and Cheshire around 645 PM EDT.
Florida and Savoy around 650 PM EDT.
East Windsor around 655 PM EDT.
Other locations impacted by this storm include Hairpin Turn,
Greylock, Soldiers Memorial Field, West Stephentown, North Hancock,
Cheshire Harbor, Arnoldville, Center Berlin, Braytonville and
Berkshire.
LAT...LON 4274 7302 4270 7302 4270 7295 4269 7295
4269 7298 4267 7300 4266 7298 4267 7296
4264 7295 4255 7298 4253 7297 4248 7298
4241 7301 4251 7355 4281 7329 4278 7293
4274 7293
TIME...MOT...LOC 2232Z 280DEG 50KT 4262 7337
MSELocal storm report, Jun 18, 6:41 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
641 PM EDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG POUGHKEEPSIE 41.70N 73.92W
06/18/2018 DUTCHESS NY 911 CALL CENTER
*** 1 INJ *** VACANT BUILDING COLLAPSED ONTO OCCUPIED
BUILDING TRAPPING ONE OCCUPANT UNDER DEBRIS.
&&
EVENT NUMBER ALY1800227
11The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:12 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 63 min |
| Jun 18, 7:57 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 33 min |
| Jun 18, 2:15 PM EDT | Special Weather Statement | ALY | Fulton | 45 min |
| Jun 18, 2:30 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 45 min |
| Jun 18, 2:56 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 49 min |
| Jun 18, 2:59 PM EDT | Special Weather Statement | ALY | Fulton | 46 min |
| Jun 18, 3:09 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 48 min |
| Jun 18, 3:59 PM EDT | Special Weather Statement | ALY | Rensselaer | 31 min |
| Jun 18, 4:06 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 54 min |
| Jun 18, 5:16 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Schoharie | 59 min |
| Jun 18, 6:33 PM EDT | Special Weather Statement | ALY | Rensselaer | 27 min |
| Jun 18, 6:48 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 34 min |
| Jun 18, 7:33 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 57 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2018Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.